It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-12-2008, 09:32 AM   #1
Registered User
(female)
 
Join Date: Jun 2008
Posts: 1
mochame 646 HB User
metforman

does metforman make you breakout i started takeing it again this monday and i started feeling really tired and sleepy, and i broke out in a rash with small bumps under the left side of my stomack and two bumps on my top lip and bottom

 
Sponsors Lightbulb
   
Old 06-12-2008, 11:51 AM   #2
Senior Member
(female)
 
Join Date: May 2005
Location: Florida
Posts: 281
lilbit1973 HB User
Re: metforman

There is another post recently that states someone else has gotten tired from taking it. As far as the rash, you could possibly be having an allergic reaction to it. You need to notify your doctor of this as he/she may want to take you off of it. It is possible to develop a new allergy to something you have taken before. I know it happened to me with an antibiotic.

 
Old 06-13-2008, 01:10 AM   #3
Senior Member
(female)
 
Join Date: Mar 2008
Location: ohio
Posts: 126
littleshelly HB User
Metformin

You need to call your Dr. a rash can happen and usually is a side effect that goes away after your body adjusts to metformin but it can also be a serious side effect. Let your Dr. know and decide.

Last edited by littleshelly; 06-13-2008 at 01:10 AM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
It Finally happened... Lizzie62 Alzheimer's Disease & Dementia 13 04-15-2009 11:00 PM
Metforman & Gadolinium Contrast dkollar Diabetes 0 09-25-2008 02:53 PM
Painful ovulation AnnaSophia Polycystic Ovary Syndrome (PCOS) 3 05-09-2008 04:23 AM
2 hour ggt test tammyoo1 Diabetes 2 11-19-2005 10:12 AM
from a long term diabetic hry33 Diabetes 7 11-16-2005 10:21 AM
New to this board ? re PCOD and metforman kellic2000 Trying to Conceive (TTC) 4 04-15-2005 06:46 PM
When to change doctors Deloris Moore Diabetes 2 04-08-2003 08:49 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!